# SDR CA060315006

- Difficulty date: March 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 24,255 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 1183890051
- Condition: Unknown
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT INSPECTION, FUEL PRESSURE ANNUNCIATOR EXTINGUISHED WHILE THE FIRE WALL SHUTOFF VALVE T HANDLE WAS PULLED.  THIS INDICATED THAT THE VALVE WAS STILL OPEN.  DURING THE MX T/S IT WAS FOUND THAT VALVE POSITION INDICATOR ARM WAS CONTACTING THE FUEL FILTER BRACKET AND PREVENTING THE VALVE FROM CLOSING.  REWORK OF THE BRACKET GAVE ENOUGH CLEARANCE FOR THE VALVE TO OPERATE NORMALLY. THE RIGHT HAND SIDE WAS CHECKED AND THE VALVE WAS FROM A DIFFERENT MANUFACTURER AND HAD A MUCH SMALLER INDICATOR ARM. THIS WOULD NOT INTERFERE WITH THE BRACKET. THE MANUFACTURES PART NUMBERS ARE:  LEFT - ZMV13 (CIRCLE SEAL CONTROLS) RIGHT - AV24B1351BR.
